著者
菊池 誠 倉橋 太志
出版者
科学基礎論学会
雑誌
科学基礎論研究 (ISSN:00227668)
巻号頁・発行日
vol.38, no.2, pp.75-80, 2011-05-15 (Released:2017-08-01)
参考文献数
26

We describe three short stories around Gödel's incompleteness theorems. Firstly, we show that the second incompleteness theorem is derivable by formalizing Yablo's paradox. Then, we prove a version of the incompleteness theorem which is not formalizable. Finally, we discuss the theorems of arithmetic in nonstandard models of arithmetic and the definability of truth in models of arithmetic within other models.

言及状況

外部データベース (DOI)

Twitter (3 users, 3 posts, 0 favorites)

J-STAGE Articles - Gödelの不完全性定理を巡る三つの断章 https://t.co/0wIBxwXwX6
@waidotto 更に Con_T → ¬Pr_T(φ) が証明できないような φ については,菊池先生との共著論文「Gödelの不完全性定理を巡る三つの断章」で触れています. https://t.co/9CiohqU2IR た… https://t.co/vCVdBFYoYL

収集済み URL リスト